# SDR CALA2024061201785

- Difficulty date: June 2, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 74,940 hours, 27,497 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0298942
- Condition: Blown
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO 3 TIRE BLEW ON T/O
